zbMATH — the first resource for mathematics

Examples
Geometry Search for the term Geometry in any field. Queries are case-independent.
Funct* Wildcard queries are specified by * (e.g. functions, functorial, etc.). Otherwise the search is exact.
"Topological group" Phrases (multi-words) should be set in "straight quotation marks".
au: Bourbaki & ti: Algebra Search for author and title. The and-operator & is default and can be omitted.
Chebyshev | Tschebyscheff The or-operator | allows to search for Chebyshev or Tschebyscheff.
"Quasi* map*" py: 1989 The resulting documents have publication year 1989.
so: Eur* J* Mat* Soc* cc: 14 Search for publications in a particular source with a Mathematics Subject Classification code (cc) in 14.
"Partial diff* eq*" ! elliptic The not-operator ! eliminates all results containing the word elliptic.
dt: b & au: Hilbert The document type is set to books; alternatively: j for journal articles, a for book articles.
py: 2000-2015 cc: (94A | 11T) Number ranges are accepted. Terms can be grouped within (parentheses).
la: chinese Find documents in a given language. ISO 639-1 language codes can also be used.

Operators
a & b logic and
a | b logic or
!ab logic not
abc* right wildcard
"ab c" phrase
(ab c) parentheses
Fields
any anywhere an internal document identifier
au author, editor ai internal author identifier
ti title la language
so source ab review, abstract
py publication year rv reviewer
cc MSC code ut uncontrolled term
dt document type (j: journal article; b: book; a: book article)
Two remarks on contact metric structures. (English) Zbl 0376.53021

MSC:
53C15Differential geometric structures on manifolds
WorldCat.org
Full Text: DOI
References:
[1] D. E. BLAIR, On the non-existence of flat contact metric structures, Thoku Math. J. 28 (1976), 357-363. · Zbl 0364.53013 · doi:10.2748/tmj/1178240777
[2] P. DOMBROWSKI, On the geometry of the tangent bundle, J. reine und angew. Math., 210 (1962), 73-88. · Zbl 0105.16002 · doi:10.1515/crll.1962.210.73 · crelle:GDZPPN002179695 · eudml:150533
[3] Y., HATAKEYAMA, Y. OGAWA AND S. TANNO, Some properties of manifolds with contac metric structures, Thoku Math. J., 15 (1963), 42-48. · Zbl 0196.54902 · doi:10.2748/tmj/1178243868
[4] S. SASAKI, On the differential geometry of tangent bundles of Riemannian manifolds, Thoku Math. J., 10 (1958), 338-354. · Zbl 0086.15003 · doi:10.2748/tmj/1178244668
[5] S. TACHIBANA, AND M. OKUMURA, On the almost complex structure of tangent bundle of Riemannian spaces, Thoku Math. J., 14 (1962), 156-161. · Zbl 0114.38003 · doi:10.2748/tmj/1178244170
[6] Y. TASHIRO, On contact structures of tangent sphere bundles, Thoku Math. J., 2 (1969), 117-143. · Zbl 0182.55501 · doi:10.2748/tmj/1178243040
[7] K. YANO AND S. ISHIHARA, Tangent and Cotangent Bundles, Marcel Dekker, New York, 1973. · Zbl 0262.53024